# SDR 98ZZZX4794

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4385W
- Make and model: Piper PA-28-161
- Aircraft serial: 288516002
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 3788103
- Condition: Cracked
- Location: Mlg
- Part time: 6,961 hours
- Component: 3564455
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BOLT (SPECIAL PIPER PART) CRACKED THROUGH THREADS ALLOWING TORQUE LINK TO SERRATE. RT WHEEL DEPARTED AIRCRAFT ON TAKEOFF.  MINOR DAMAGE TO AIRCRAFT ON LANDING.
